algebra universalis

, Volume 31, Issue 3, pp 446–455

On the representation of distributive semilattices

  • Michael Tischendorf

DOI: 10.1007/BF01221798

Cite this article as:
Tischendorf, M. Algebra Universalis (1994) 31: 446. doi:10.1007/BF01221798


This paper gives new sufficient conditions for the representability of a distributive semilattice as the semilattice of compact congruences of a lattice. The main theorem includes all previously known results of this type.

Copyright information

© Birkhäuser Verlag 1994

Authors and Affiliations

  • Michael Tischendorf
    • 1
  1. 1.Fachbereich MathematikAG 1 Technische Hochschule DarmstadtDarmstadtGermany

Personalised recommendations